# SDR AALA202206063901

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 56,872 hours, 34,285 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7074193
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: YELLOW HYDRAULIC SYSTEM FAILURE WAS REPORTED, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE #2 ENGINE DRIVEN HYDRAULIC PUMP PRESSURE HOSE CHAFFED THROUGH AT CLAMP AND LEAKING. REPLACED HOSE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER  AMM 29-13-51.
